The Use Of Birth Control Pills To Facilitate Menstruation?
Hello, I am 17 years old, my period is irregular, sometimes it is delayed, how many days it is sometimes 1 month late, and sometimes I only menstruate 3 days, there are those who suggest I use the pill, I said, it can launch my period and he said it can also increase bb, because I am also thin. . I wonder how? Is it safe for teenagers? thank you
Thank you for the question.
Irregular or abnormal menstruation has several criteria, namely menstrual cycles less than 21 days, more than 35 days, menstruation occurs less than 4 days or more than 7 days, and menstruation with a lot of bleeding. Many things can cause irregular menstruation, such as abnormalities in the structure of the reproductive organs, such as the presence of polyps, myomas, or tumors, and abnormalities other than those in the reproductive organs, such as bleeding disorders, ovulation disorders, disorders of the uterine lining, and other conditions.
To find out the cause of irregular menstruation, you should immediately consult an obstetrician. Your doctor will evaluate your complaints, conduct a physical examination and examination of sex organs if possible, and conduct supporting examinations if needed such as blood tests, or ultrasound, so the doctor can handle according to the cause of your complaint, one of which can be with hormone treatment in the form of birth control pills, which doctors will choose drugs that are relatively safe for consumption by women aged 17 years. You should not buy birth control pills that do not comply with clear indications or without a doctor's recommendation, before you know the cause of your complaint.
Here are things you can do to help reduce your complaint:
Manage stress well.
Reducing tiring activities.
Sufficient nutrition and fluid needs per day.
Regular and regular exercise.
Do not smoke and consume alcohol.
Hopefully this information can help you.